Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane.
Kalaj, David ; Pavlović, Miroslav
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 30 (2005), p. 159-165 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
EUDML-ID : urn:eudml:doc:125077
@article{02164507,
     title = {Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {30},
     year = {2005},
     pages = {159-165},
     zbl = {1071.30016},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02164507}
}
Kalaj, David; Pavlović, Miroslav. Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 30 (2005) pp. 159-165. http://gdmltest.u-ga.fr/item/02164507/